Ask a doctor

Fixing Blue Tinge Under the Eyes After Restylane?

I had Restylane injected into the upper cheeks and lower eyelids. It looked uneven/bumpy. And now I see a blue tint under the eyes. I ask my doctor if he would go under the muscle with the injections.

I said I read a lot of problems if it's not deep. He said he's the doctor. So now I see the blue tint and uneveness. So now what do I do?

Doctor Answers (2)

This is called the Tyndall effect.

+3

Hi!

The bluish tinge is generally due to the Restylane being too superficial (Tyndall effect). Left alone it will take a year to go away.

There are a couple of experimental treatments for it, but your best bet is to have small amounts of hyaluronidase injected into the affected area. This will also take care of the bumps.

See link below for names of experts near you.

Manhattan Plastic Surgeon
5.0 out of 5 stars 9 reviews

You can get rid of Restylane

+3

It is common to have swelling after Restylane injections. When that happens, it seems like too much was injected, the lids may seem bumpy or blue. This swelling tends to go away over one to two weeks.

If more than a few weeks have passed then the issues is probably not swelling and the problem is probably being caused by the Restylane. In addition Restylane under the eyes tends to last a long time, often a year or more. The good news is that you can get rid of Restylane almost immediately.

The best choice is an injection of Hyaluronidase that will dissolve the Restylane completely in less than one day. The Hyaluronidase injection is an easy process that is much less to go through than the original injection because it involves many fewer injections and a very small amount of medication injected.
You should have no permanent changes from the Restylane if you let it dissolve on its own or if you speed things up with a Hyaluronidase injection.

Hope this helps.

Philadelphia Oculoplastic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...